Back to heartsupport

So it begins

I have been off of anti-psychotics for so long that the voices have become a normal thing. I finally am going back on them. I almost feel like I will miss them, but I don’t think so. I know I will most likely have break thru hallucinations, because I did before when I was on this. I have to be ready for that, but I think after this kicks in (about 2wks usually) I will welcome the quiet. She is starting me on a low dose, but I told her when I was on this before I was on the highest dose. I guess this is how they do it tho.

This does have a weight gain side effect, however. I already struggle very badly with binge eating at night and if it gets worse, I won’t be able to keep taking this. I can’t gain weight because I don’t want my diabetes to become an issue again. I don’t want to go blind.

Anyway, yay!

image

5 Likes

new journey, we got your back! :smiley:

hoping it’ll bring great relief.

2 Likes